Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Taking champix for osteoarthritis in neck. Getting fluttering under breast. Side effect?

Hi I m 38 female with oesteoarthtis in neck, knees , 2 knee scopes ., flat painful feet I m taking champix but lately even before champix I feel this pressure little bit like flutterring under my breast left side no pain .. It comes and goes but can last alot and I can feel it . It really scares me feels like a gush flutterring ..also feels like my heart bears hard at once stops but no psin my heart rate is 76 a minute ..I have acid reflex I take nexuim to ..
Asked On : Fri, 1 Mar 2013
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Mar 2013
thank you for your query.
The fluttering you describe could be a side effect of Champix, and also a side effect of smoking withdrawal.
It could be caused by benign muscular spasms in the area.
Acid reflux and gastritis also could cause similar discomfort.
The heart problems you describe sounds like palpitations or ectopic beats.
Unfortunately, the nature of the complaints is too vague, and you need proper evaluation by your Physician along with necessary tests to pinpoint a cause.
Please consult your primary care physician for detailed diagnosis.
take care

Answered: Fri, 1 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor